# SDR NOCA00610

- Difficulty date: January 16, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PHOTO LUMINESCENT E-PATH LIGHT ON RIGHT SIDE HAS BROKEN WIRES.  REMOVED AND REPLACED LIGHT ASSY AND OPS CHECKS NORMAL PER AMM 33-51-00.  P/N  81000-22608
